# SDR ASAA9980205

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 102, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  REINSTALLED UPPER GUIDE BEARING INTO TRACK AND OPERATED NORMALLY.  (M)
